Notes on the Hopkins-Miller theorem

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationHomotopy theory via algebraic geometry and group representations (Evanston, IL, 1997)
PublisherAmer. Math. Soc., Providence, RI
Pages313-366
Number of pages54
Volume220
DOIs
StatePublished - 1998

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Rezk, C. (1998). Notes on the Hopkins-Miller theorem. In Homotopy theory via algebraic geometry and group representations (Evanston, IL, 1997) (Vol. 220, pp. 313-366). (Contemp. Math.). Amer. Math. Soc., Providence, RI. https://doi.org/10.1090/conm/220/03107